# SDR UPS99229558

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19230
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 652920219
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION (C57-581-04.00-04) ON NR 7 FLAP CARRIAGE UPPER SURFACE O/B SIDE.  REMOVED AND REPLACED CARRIAGE INSTALLATION ON TC C57-581-04-4D.
